Vicks
NyQuil Cold & Flu Liquid 326 Ml (Case Of 3) by Vicks
Shipping calculated at checkout.
GET 10% DISCOUNT ON FIRST PURCHASE, USE CODE: WELCOME10
SKU: 305997
UPC: 056100074823
Weight: 2.4648 lb
Product Type: Cold, Flu Remedies
24 in stock, ready to ship
Product Description
Cold & flu liquid by vicks is a powerful, over-the-counter medication designed to provide relief from multiple cold and flu symptoms, especially at night when rest is essential. This liquid formula helps alleviate common cold and flu symptoms such as cough, sore throat, nasal congestion, fever, and body aches, while also promoting restful sleep.
Product Benefits
Helps You Get The Rest You Need Provides Fast Relief For Multiple Symptoms Such As Headache, Fever, Sore Throat. Minor Aches And Pains, Runny Nose And Cough Due To Minor Bronchial And Throat Irritation. To Relieve Your Cough, Cold And Flu Symptoms. Liquid Medecine Provides Fast, Effective Relief For Your Worst Cold And Flu Symptoms.
Ingredients
Suggestions
Adults and children 12 years and over: Take 30 ml at bedtime using the dose cup provided. If your cold keeps you in bed or at home you can take every 6 hours. Do not exceed 4 doses in 24 hours. Children under 12 years old: Do not use.
Special Note
Warnings
Liver warning: This product contains Acetaminophen which may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Do not use with other drugs containing acetaminophen or dextromethorphan, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Cold & flu liquid by vicks is a powerful, over-the-counter medication designed to provide relief from multiple cold and flu symptoms, especially at night when rest is essential. This liquid formula helps alleviate common cold and flu symptoms such as cough, sore throat, nasal congestion, fever, and body aches, while also promoting restful sleep.
Product Benefits
Helps You Get The Rest You Need Provides Fast Relief For Multiple Symptoms Such As Headache, Fever, Sore Throat. Minor Aches And Pains, Runny Nose And Cough Due To Minor Bronchial And Throat Irritation. To Relieve Your Cough, Cold And Flu Symptoms. Liquid Medecine Provides Fast, Effective Relief For Your Worst Cold And Flu Symptoms.
Ingredients
Active Ingredients: Acetaminophen 650 mg, Dextromethorphan Hydrobromide 30 mg, Doxylamine Succinate 12.5 mg. | ||
Inactive Ingredients: Alcohol, Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavour, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum. |
Suggestions
Adults and children 12 years and over: Take 30 ml at bedtime using the dose cup provided. If your cold keeps you in bed or at home you can take every 6 hours. Do not exceed 4 doses in 24 hours. Children under 12 years old: Do not use.
Special Note
Warnings
Liver warning: This product contains Acetaminophen which may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Do not use with other drugs containing acetaminophen or dextromethorphan, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.